Doctor insights on:
Can Uti Antibiotics Make My Period Late
My period is a week late I had a UTI for about three days but I'm fine now could that make my period late?
The menstrual cycle begins with the shedding of the uterine lining, resulting in bleeding from the vagina. A few weeks later, one ovary releases an egg and the uterine lining thickens in preparation for a potential pregnancy. Pregnancy can occur at this stage if sperm fertilizes the egg. If the egg is not fertilized, the egg will leave your body and ...Read more
Usually not: Theoretically possible for UTI to cause late period but usually not an "uncomplicated"UTI. Without pregnancy causes of missed or late period can be stress, anxiety,depression, too much dieting and weight loss fast. If you miss another period go to your family doctor or you gyn doctor. Best wishes. ...Read more
Usually it would: Take a significant illness to delay period. Reasons for missed/late periods: low body weight, obesity, marked weight ^ or v, over-exercise, endurance athletics, breast-feeding, ^ stress, illness, eating disorders (bulimia or anorexia), anovulatory cycle (no egg released), travel, hormone irregularities, drug use, meds (i.e., birth control) or medical problems (i.e. Pcos). #1 reason is pregnancy. ...Read more
Period late five daya. Got a mild uti. Also, period pains within this time frame. Could i be pregnant or is the mild UTI preventing the period.
Can UTI cause late period considering that I was 8 days late during my last menstrual cycle and now its 10days late and yet to see it?
Here are some ...: Period irregularity may confuse the timing for testing pregnancy although it's generally advised to do HPT soon after missing the regularly expected period. If (-) or still in doubt, repeat it in one week. For your situation, it's useful to know ovulation occurs some 2 weeks before period disregarding period regularity. So, you know when to test and what to expect. More? Ask Doc timely. Est wish ...Read more
Recently diagnosed w uti, late period but pregnancy tests negative, and weird brown discharge reoccurring from about 2 weeks ago.what could this be?
Here are some ...: See your gyn-doc to confirm what might have caused "weid brown discharge" so reasonable Rx/ care/ counseling can be instituted timely. Some women have such, which is related with their contraceptives and menstrual cycles; of course, the odd to have BV, UTI, or STD-related infections such as chlamydia, trich, etc. needs to be ruled out. ...Read more
Had sex a few times this month protected but missed period I had UTI this month can it cause late period?
Very sore sensitive breasts, 5 days period late, preg symptoms, negative preg test at the doctors, diagnosed with an uti, could I still be pregnant?
Unlikely: You had a pregnancy test at doctors' office which has come negative. ...Read more
Hi I'm 9 days late but I am also breastfeeding my one year old. At 7 days late I got a negative test but I have nausea and frequent urination with no uti. Today I noticed a very scarce light brown color on my underwear. Would this be my late period or imp
Cannot tell yet: A person can only tell she HAD implantation spotting in hindsight, after confirming a pregnancy. A urine pregnancy test, done correctly, gives a reliable result 3 weeks after sex (3 weeks after when conception might have occurred) or 1 week after missing a period. If done sooner, a positive result is likely real, but a negative result may be due to testing too soon, and thus lead to a repeat test. ...Read more
Am currently taking ciprofloxacin for UTI, could dat be the cause of my late period, (10 days late already), weight loss and bad breath (m not pregnant)?
Need valuation by MD: Your symptoms suggest that there is another problem other than the UTI causing them. You need to see your physician for a complete evaluation with blood tests and X-rays to get to the source of the problem ...Read more
I'm confused; UTI or pregnant. Nausea, back pain, lower abd pain, frequent urination, 10day late period. No burn no itch no odor no discharge at all?
Too many possibles: To answer here. You need a systematic appraisal of your symptoms with a physician who can evaluate all of this, examine you, perform an urinalysis, pregnancy test and any other appropriate tests suggested by your symptoms. ...Read more
Have battled with frequent uti's and had kidney stones removed. Also, late period. Depression/anxiety. Should I start antidepressants or get any tests?
Taking a zinc supplement 25-50 mg/day, vitamin D3 10k IU/day and a good probiotic daily help to reduce inflammation and boost immunity.
Diet modification is very effective for depression and anxiety: avoid all grains, lentils, milk based foods (only butter is good). Consume plenty of flesh foods, vegetables, olive oil, butter. Following this diligently takes ~ 4 weeks to show effect. ...Read more
Bad gas/urination/anemia for over 2 years. Endoscopy/colonoscopy clean. Was told stress. Now I have a late period. Could it be a UTI or bad thyroid?
Seemingly unrelated: I'm not sure what the urination problem is, but "bad gas" is usually dietary related and anemia in a young woman such as yourself is often due to excessive menstrual bleeding. Stress may contribute to digestive issues and a late period. If you are having painful or frequent urination, then be checked for a UTI. You should be taking iron supplements; with late period check for pregnancy. Good wishes ...Read more
Frequent & irritable urination after sex. Found visible "blood" in urine.17day late period but Nurse Found no UTI/STD & Neg. Preg. Test. Wat r causes?
I was on cephalexin for uti.2 days late on my period. Does antibiotic delay period/interfere with hcg?
No: If you think you may be pregnant get a home test kit. Antibiotics will not do this. ...Read more
Had flu and UTI. Taking antibiotic and lots of water. Can this decrease my hemoglobin from 11.2 to 10.3 I had heavy period between the two tests?
Heavy period: Most likely your heavy period is the explanation of your anemia-rather than your antibiotics. Yes, sometimes, people can have drug reaction that causes destruction of the red blood cell etc. However, iron deficiency anemia as the result of your heavy period is most likely the reason of your anemia. I encourage you to go to see your primary doctor and get some evaluation on the anemia. ...Read more
Recently had UTI underwent tretalent of antibiotic. Period was supposed to happen on 19 but had on 6, had unprotected sex on 17th pregnancy chance?
Unanswerable: There is not any way to give you a valid answer. There are too many variables. In this situation, always, one must use extra protection with sexual activity. It is too soon, by your dates to test yet. So the best you can do is wait. ...Read more
Ihad bv for since march took 3 antibiotic never cured. Urine test showed pus may be uti and I have watery thin period since I had bv. Was i misdiagnos?
I am on bc. If I finished an antibiotic 7 days ago for a UTI & had intercourse the day my period ended how likely is it to get pregnant off pre come?
Pregnancy: If you are on bcps you should be quite safe, although nothing short of abstinence is 100%. What you describe is virtually risk free. ...Read more
Late period, negative pregnancy test, UTI, upper abdominal pain+upper left pain, nausea,vomiting, pain worse after eating. Right flank pain. Help?!
Gallbladder: You are very young and I don't have the benefit of seeing and examining you in person. Based on the whole constellation of symptoms though, I would think that you are having problems with you gallbladder. The symptom of the pain getting worse after eating, is what tips me to thinking it is your gallbladder, Especially if you are eating greasy and / or spicy food frequently. ...Read more
I am experiencing a super light period, frequent urination and painful urination. I just finished taking anabiotic's for UTI.?
Other causes than UT: If your symptoms don't go away with antibiotics, you may have another condition that causes similar symptoms. You should see your doctor or a urologist for this so they can make a more refined diagnosis. ...Read more
Worried about my urine color. Light green. I am taking Zoloft pill to start my period & xanax (alprazolam). No symptoms of uti. Just finished anti biotics 4 uti?
Hard to say: But I would ask the gynecologist who is prescribing for you. Haven't heard of this with either zoloft or xanax, (alprazolam) but green food colorings that are used in some pills could do this, or it could be from certain foods, like brocolli and asparagus. Very rarely, excessive bile in the urine, from some form of gallbladder or liver problems could do this. Your doctor can do an urinalysis to check it out. ...Read more
A urinary tract infection, also known as an UTI, may involve the kidney, ureter, bladder, or urethra. A common cause is an intestinal bacteria, E. coli. Common symptoms include a frequent urge to urinate, and pain or burning when urinating. Antibiotics are typically ...Read more
A urinary tract infection (often called UTI) is most commonly caused by bacteria and usually refers to an infection in the bladder. Not all bacteria that grows from the urine represents an infection, so the need for antibiotics is determined by your ...Read more
- Talk to a doctor online
- Can uricalm or azo effect the outcome of a home pregnancy test ijust started antibiotics today for a uti but my period is 3 days late?
- Can clarithromycin make your period late?
- Can stopping exercise make your period late?
- Can a cold make your period late?
- Can alcohol make your period late?
- Can a yeast infection make your period late?
- Can the flu make your period late?
- Can amoxicillin make your period late?
- My period is late how can i make it come